# SDR 2008UALA01212

- Difficulty date: March 4, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 30,305 hours, 8,193 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Seat 21a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXIT LIGHT IS HANGING LOOSE OVER SEAT 21A.
